Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 122, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 1, 2006, 4:13 PM MDT for El Paso County, Colorado. It was in force for 72 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2006, 4:13 PM MDT (22:13 UTC)
- Expired
- Sep 1, 2006, 5:25 PM MDT
- In force
- 72 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 38 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 4:22 PM MDT | HAIL 1 | 3 Se Ellicott, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 2:33 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 012214 SVRPUB COC041-012345- /O.NEW.KPUB.SV.W.0122.060901T2213Z-060901T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 413 PM MDT FRI SEP 1 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 545 PM MDT... * AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES SOUTH OF ELLICOTT...OR 23 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... ELLICOTT. WIND DRIVEN HAIL TO THE SIZE OF QUARTERS WAS OCCURRING IN ELLICOTT AT 412 PM. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3892 10434 3882 10470 3854 10440 3864 10405 $$
6 follow-up statements
000
WWUS55 KPUB 012223
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT FRI SEP 1 2006
COC041-012345-
/O.CON.KPUB.SV.W.0122.000000T0000Z-060901T2345Z/
EL PASO CO-
423 PM MDT FRI SEP 1 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR ELLICOTT...OR 27 MILES EAST OF COLORADO SPRINGS...AND
WAS MOVING TOWARD THE SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
TRUCKTON.
RURAL AREAS OF SOUTHEAST EL PASO COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3887 10429 3880 10454 3853 10440 3852 10406
3865 10406
$$000
WWUS55 KPUB 012227
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
426 PM MDT FRI SEP 1 2006
COC041-012345-
/O.CON.KPUB.SV.W.0122.000000T0000Z-060901T2345Z/
EL PASO CO-
426 PM MDT FRI SEP 1 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 422 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED NEAR ELLICOTT...OR 23 MILES EAST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
TRUCKTON.
AT 422 PM...HAIL THE SIZE OF QUARTERS OCCURRED 3 MILES SOUTHEAST OF
ELLICOTT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3887 10429 3880 10454 3853 10440 3852 10406
3865 10406
$$000
WWUS55 KPUB 012238
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
437 PM MDT FRI SEP 1 2006
COC041-012345-
/O.CON.KPUB.SV.W.0122.000000T0000Z-060901T2345Z/
EL PASO CO-
437 PM MDT FRI SEP 1 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 435 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR ELLICOTT...OR 23 MILES EAST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
TRUCKTON.
ADDITIONAL STRONG STORMS EXTEND EAST WEST ACROSS FAR SOUTHERN EL
PASO COUNTY. THESE STORMS EXTEND FROM FT CARSON MILITARY RANGE TO
TRUCKTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3887 10429 3880 10454 3853 10440 3852 10406
3865 10406
$$000
WWUS55 KPUB 012254
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
454 PM MDT FRI SEP 1 2006
COC041-012345-
/O.CON.KPUB.SV.W.0122.000000T0000Z-060901T2345Z/
EL PASO CO-
454 PM MDT FRI SEP 1 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 453 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 11 MILES WEST OF TRUCKTON...OR 24 MILES EAST
OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 20 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH
CENTRAL EL PASO COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3880 10408 3864 10471 3853 10471 3852 10406
3865 10406
$$000
WWUS55 KPUB 012311
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT FRI SEP 1 2006
COC041-012345-
/O.CON.KPUB.SV.W.0122.000000T0000Z-060901T2345Z/
EL PASO CO-
511 PM MDT FRI SEP 1 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 509 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER EXTREME SOUTHEASTERN EL PASO COUNTY...OR
25 MILES NORTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTH AT 25
MPH.
THESE STORMS SHOULD MOVE OUT OF EL PASO COUNTY BY 530 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3875 10406 3855 10472 3853 10471 3852 10406
3865 10406
$$000
WWUS55 KPUB 012325
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT FRI SEP 1 2006
COC041-012335-
/O.CAN.KPUB.SV.W.0122.000000T0000Z-060901T2345Z/
EL PASO CO-
525 PM MDT FRI SEP 1 2006
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN EL PASO COUNTY...
THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. THE STRONGEST
STORMS HAVE MOVED INTO PUEBLO COUNTY. HAZARDOUS LIGHTNING MAY STILL
BE IN THE AREA ALONG WITH LOCALLY HEAVY RAIN IN EXTREME SOUTHEAST EL
PASO COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3875 10406 3855 10472 3853 10471 3852 10406
3865 10406
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 2:07 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Sep 1, 2:07 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 207 PM MDT FRI SEP 1 2006 .SHORT TERM... (TONIGHT AND TOMORROW) ...SVR STORMS POSSIBLE THIS AFTERNOON...THEN LOTS OF LOW CLOUDS AND COOL WX TOMORROW... CURRENTLY...FRONT EXTENDING E-W ACROSS NE CO. WAT VAP SHOWS IMPRESSIVE SHORTWAVE OVER C WY MOVING E-SE. OVER THE CWFA...TSRA INCREASING OVER HIER TRRN WHILE OVER THE PLAINS CLOUDS CONTINUE TO DECREASE. DWPTS HOLDING INTO THE 50S ALL AREAS WITH L50S ALONG I-25 CORRIDOR AND UPPER 50S FARTHER EAST. REST OF THIS AFTERNOON...THUNDERSTORMS WILL CONTINUE TO INCREASE FA-WIDE. STORMS SHOULD ERUPT ALONG FRONT AS IT MOVES SOUTH. SPC JUST ISSUED AT SWOMCD FOR THE FA AND EXPECT A WATCH SOON. GIVEN INSOLATION AND SHEAR...SHOULD SEE SOME ROTATING STORMS WHICH SHOULD EVOLVE INTO AN MCS STRUCTURE WITH TIME. MOST OF THE STORMS FOR THE REST OF TODAY WILL BE N OF HIGHWAY 50 AND IN MTS. THIS EVENING...FRONT WILL BLAST THROUGH AS SVR CONVECTION DROPS SE ACROSS E PLAINS. LOCALLY HEAVY RAIN WILL OCCUR WITH THE STORMS. OVER THE INTERIOR MTS...JUST ISOLD TSRA THIS EVENING LATER THIS EVENING...WITH MUCH COOLER WEA MOVING IN ACROSS THE LOWER 1/3RD OF ATMOS...EXPECT SOLID OVC WITH LOW CIGS ACROSS E PLAINS AND ADJ MTS BELOW 10 KFT. ISOLD SHRA AND FOG WILL BECOME A PROBLEM LATER THIS EVENING. OVER THE INTERIOR MTNS...SKIES BECOMING MOSTLY CLEAR...HOWEVER...ARK RVR VALLEY UP TO BUENA VISTA MAY SEE LOW CLOUDS AND FOG. TOMORROW....AREAS BELOW 8500 FEET (NOT INCLUDING THE SAN LUIS VALLEY) WILL BE SOCKED IN ALL DAY AND IT WILL BE COOL WITH HIGHS IN THE 60S AND 70S. AREAS ABOVE 8500 FEET AND THE SLV SHOULD BE QUITE NICE. ONLY PRECIP TOMORROW SHOULD BE HIER ELEVATIONS OF S SANGRES AND THE SW MTS. .AVIATION...COS AND PUB WILL BE AFFECTED WITH THIS COLD FRONT AND COOL AIR MASS. STORMS WILL BE IN THE AREA AFTER 22Z AND LAST THROUGH ABOUT 03 UTC. FRONT SHOULD CROSS THE REGION IN THE 23Z TO 01Z TIME FRAME. THEN LOW CLOUDS AND FOG WILL CAUSE IFR TO VIFR CONDITIONS BY LATER THIS EVENING AND ESPECIALLY TOMORROW MORNING. THE LOW CIGS MAY LAST ALL DAY ACROSS COS AND PUB. ALS SHOULD BE VFR THROUGH THE PERIOD./HODANISH .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) MODELS CONTINUE TO SHOW CUTOFF LOW OVER THE NORTHERN PLAINS WITH SLIGHT DIFFERENCES IN STRENGTH AND POSITIONING OVER SOUTH DAKOTA INITIALLY. TWO DIFFERENCE SOLUTIONS OFFERED BY NAM/WRF AND GFS THROUGH THE SUNDAY AND MONDAY TIME FRAME. NAM/WRF SHOWS A SOUTHEASTWARD MOVEMENT OF THE CUTOFF INTO NEBRASKA...WHILE GFS DEPICTS THE SYSTEM INTO IOWA. THIS WOULD MAKE A MODERATE DIFFERENCE IN THE STRENGTH OF OUR UPPER FLOW...ALTHOUGH NOT TOO MUCH MOISTURE SHOWN IN OUR PLAINS FROM EITHER SOLUTION. THE INHERITED FORECAST WAS IN FAIRLY GOOD SHAPE SO ONLY MADE MINOR TWEAKS TO TEMPERATURES AND MOISTURE. ISOLATED DIURNAL POPS SEEM REASONABLE SUNDAY...MONDAY...TUESDAY...AND WEDNESDAY WITH LIGHT TO MODERATE NORTHWEST FLOW REGIME ALOFT. DEEP MOISTURE IS PUSHED TO OUR SOUTH THROUGH THE TIME FRAME. GFS DEVELOPS A WEAK CYCLONIC FLOW WITH ATTENDANT MOISTURE WEDNESDAY NIGHT THROUGH THURSDAY...SO KEPT THE GOING FORECAST...WHICH HAD SOME OVERNIGHT ISOLATED POPS. WITH THE PASSING OF THIS FORECASTED TROUGH BY GFS THURSDAY NIGHT...WENT BACK TO THE DIURNAL ISOLATED POP SCENARIO FRIDAY AFTERNOON...AS DEEP MOISTURE REMAINS SOUTH OF THE CWFA. -TLM- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/13
Hazardous weather outlook, Sep 1, 6:48 AM MDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 648 AM MDT FRI SEP 1 2006 COZ058>089-093>099-021300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 648 AM MDT FRI SEP 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ONE OR TWO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING OVER THE SOUTHEASTERN PLAINS. HAIL MAY REACH 1 INCH IN DIAMETER AND WIND GUSTS MAY EXCEED 70 MPH. THE GREATEST CHANCES FOR SEVERE WEATHER CAN BE EXPECTED FROM KIOWA COUNTY...SOUTHWARD INTO BACA COUNTY. A STRONG COLD FRONT WILL MOVE SOUTHWARD ACROSS THE PLAINS OF COLORADO THIS AFTERNOON...INTO THE EARLY EVENING. THE LOWER LEVELS OF THE ATMOSPHERE AHEAD OF THE FRONT WILL BE MOIST...AND THE VERTICAL WIND SHEAR WILL BE STRONG ENOUGH TO SUPPORT STRONG THUNDERSTORMS. IF SUFFICIENT HEATING OCCURS DURING THE DAY...THEN THUNDERSTORMS WHICH DEVELOP ALONG OR AHEAD OF THE COLD FRONT WILL HAVE THE POTENTIAL TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY OVER PORTIONS OF SOUTHEAST AND SOUTH CENTRAL COLORADO. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 40 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING OVER THE SOUTHEAST PLAINS.
In the hours before
Local storm report, Sep 1, 3:41 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT FRI SEP 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL MONUMENT 39.07N 104.86W
09/01/2006 M0.75 INCH EL PASO CO TRAINED SPOTTER
0335 PM HAIL PEYTON 39.03N 104.48W
09/01/2006 M1.00 INCH EL PASO CO AMATEUR RADIO
&&
TLMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 91 min |
| Sep 1, 2:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 86 min |
| Sep 1, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 115 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.